Revista Matemática Iberoamericana


Full-Text PDF (622 KB) | Metadata | Table of Contents | RMI summary
Volume 14, Issue 2, 1998, pp. 215–310
DOI: 10.4171/RMI/240

Differential equations driven by rough signals

Terry J. Lyons[1]

(1) Mathematical Institute, Oxford University, 24-29 St Giles, OX1 3LB, OXFORD, UNITED KINGDOM

No abstract available for this article.

No keywords available for this article.

Lyons Terry: Differential equations driven by rough signals. Rev. Mat. Iberoamericana 14 (1998), 215-310. doi: 10.4171/RMI/240